# SDR AALA202501275115

- Difficulty date: November 4, 2024
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 68,560 hours, 34,417 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D5725240300300
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION TRAILING EDGE TOP SKIN LOWER SURFACE AT LEVEL RIB 15 RH WING. MAINTENANCE PERFORMED TIME LIMITED REPAIR (BLEND OUT R6) TRAILING EDGE TOP SKIN LOWER SURFACE AT LEVEL RIB 15 ON RH WING IAW EA 359548 AND REPAIR INSTRUCTIONS R57258616 ISSUE N PARAGRAPH E.
